JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME RESULTS ON ASYMPTOTIC BEHAVIORS OF RANDOM SUMS OF INDEPENDENT IDENTICALLY DISTRIBUTED RANDOM VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME RESULTS ON ASYMPTOTIC BEHAVIORS OF RANDOM SUMS OF INDEPENDENT IDENTICALLY DISTRIBUTED RANDOM VARIABLES
Hung, Tran Loc; Thanh, Tran Thien;
  PDF(new window)
 Abstract
Let be a sequence of independent identically distributed (i.i.d.) random variables (r.vs.), defined on a probability space (,A,P), and let be a sequence of positive integer-valued r.vs., defined on the same probability space (,A,P). Furthermore, we assume that the r.vs. , are independent of all r.vs. , . In present paper we are interested in asymptotic behaviors of the random sum $S_{N_n}
 Keywords
random sum;independent identically distributed random variables;asymptotic behavior;Poisson law;Bernoulli law;binomial law;geometric law;
 Language
English
 Cited by
1.
SIMPLE POSETS WITH RESPECT TO LINEAR DISCREPANCIES,;;;

Advanced Studies in Contemporary Mathematics, 2013. vol.23. 1, pp.171-180
1.
Central Limit Theorem for the Sum of a Random Number of Dependent Random Variables, Asian Journal of Mathematics & Statistics, 2011, 4, 3, 168  crossref(new windwow)
2.
On the rate of convergence in limit theorems for random sums via Trotter-distance, Journal of Inequalities and Applications, 2013, 2013, 1, 404  crossref(new windwow)
3.
An Estimate of the Probability Density Function of the Sum of a Random NumberNof Independent Random Variables, Journal of Computational Engineering, 2015, 2015, 1  crossref(new windwow)
 References
1.
W. Feller, An Introduction to Probability Theory and Its Applications, volume II, 2nd edition, John Wiley & Sons, New York, 1971.

2.
B. Gnedenko, Limit theorems for sums of a random number of positive independent random variables, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971), Vol. II: Probability theory, Univ. California Press, Berkeley, Calif. (1972), 537–549.

3.
B. Gnedenko, On limit theorems for a random number of random variables, Probability theory and mathematical statistics (Tbilisi, 1982), Lecture Notes in Math., 1021 Springer, Berlin, (1983), 167–176. crossref(new window)

4.
A. Krajka, Z. Rychlik, Necessary and sufficient conditions for weak convergence of random sums of independent random variables, Comment. Math. Univ. Carolinae 34 (1993), no. 3, 465–482.

5.
V. Kruglov and V. Korolev, Limit Theorems for Random Sums, Moscow University Press, Moscow, 1990.

6.
J. Melamed, Limit theorems in the set-up of summation of a random number of independent identically distributed random variables, Lecture Notes in Math., Vol. 1412, Springer, Berlin, (1989), 194–228. crossref(new window)

7.
J. Modyorodi, A central limit theorem for the sums of a random number of random variables, Ann. Univ. Sci. Budapest. Eotvos Sect. Math. 10 (1967), 171–182.

8.
H. Robbins, The asymptotic distribution of the sum of a random number of random variables, Bull. Amer. Math. Soc. 54 (1948), 1151–1161. crossref(new window)

9.
Z. Rychlik and D. Szynal, On the limit behaviour of sums of a random number of independent random variables, Colloq. Math. 28 (1973), 147–159.

10.
Z. Rychlik and T. Walczynski, Convergence in law of random sums with nonrandom centering, J. Math. Sci. (New York) 106 (2001), 2860–2864. crossref(new window)

11.
D. O. Selivanova, Estimates for the rate of convergence in some limit theorems for geometric random sums, Moscow Univ. Comput. Math. Cybernet. (1995), no. 2, 27–31.

12.
Yu. B. Shvetlov and John J. Borkowski, Random sum estimators and their efficiency, Technical Report, Department of Mathematical Science, Montana State University, (2004), 1–20.

13.
D. Szasz, Limit theorems for the distributions of the sums of a random number of random variables, Ann. Math. Statist. 43 (1972), 1902–1913. crossref(new window)

14.
P. Vellaisamy and B. Chaudhuri, Poisson and compound Poisson approximations for random sums of random variables, J. Appl. Probab. 33 (1996), 127–137. crossref(new window)